# SDR COEA2020032013801

- Difficulty date: January 2, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53871306200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 300015 HEAVY CHECK COE/MAJOR REPAIR: FRAME 47 AFT SIDE HAS LEVEL 2 CORROSION AT UPPER L/H BONDING POINTS. CORRECTIVE ACTION: REPAIRED PER SRM 538140-300-804-A01.
